Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

About the Cover: James Joseph Sylvester’s Spring’s Début
HTML articles powered by AMS MathViewer

by Gerald L. Alexanderson PDF
Bull. Amer. Math. Soc. 45 (2008), 429-433 Request permission
References
    1 Florian Cajori. The History of Mathematics, 2nd edition. New York, Macmillan, 1919. 2 Guy Davenport. A Table of Green Fields/Ten Stories. New York, New Directions, 1993.
  • Karen Hunger Parshall, James Joseph Sylvester, Johns Hopkins University Press, Baltimore, MD, 2006. Jewish mathematician in a Victorian world. MR 2216541
  • Karen Hunger Parshall and David E. Rowe, The emergence of the American mathematical research community, 1876–1900: J. J. Sylvester, Felix Klein, and E. H. Moore, History of Mathematics, vol. 8, American Mathematical Society, Providence, RI; London Mathematical Society, London, 1994. MR 1290994, DOI 10.2307/2687058
Additional Information
  • Gerald L. Alexanderson
  • Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California 95053-0290
  • MR Author ID: 24640
  • Email: galexand@math.scu.edu
  • Published electronically: April 23, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 45 (2008), 429-433
  • DOI: https://doi.org/10.1090/S0273-0979-08-01220-2